# SDR SW15200112284

- Difficulty date: May 17, 2001
- Submitted: June 5, 2001
- Operation: General aviation
- Aircraft: N54855
- Make and model: Cessna 172D
- Aircraft serial: 17275068
- Engine: Lyc O320*
- Propeller: Mcauly 1C172EM
- System (JASC): 6110 · Propeller Assembly
- Part: Bulkhead
- Part serial: DTM7557
- Condition: Cracked
- Location: Propeller
- Part time: 497 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PROPELLER BULKHEAD HAS BEEN CRACKING WITH MINIMAL HOURS.  BOLTS HAVE BEEN PROPERLY TORQUED AND SAFETY WIND.
